BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2000 Volume 13 >

Please use this identifier to cite or link to this item:

Title: Limit Theorems for Branching Processes with Random Migration Components
Authors: Yanev, George
Yanev, Nickolay
Keywords: Branching Process
Limit Theorems
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 13, No 1, (2000), 199p-204p
Abstract: The classical Bienaym√©-Galton-Watson (BGW) branching process can be interpreted as mathematical model of population dynamics when the members of an isolated population reproduce themselves independently of each other according to a stochastic law.
ISSN: 0204-9805
Appears in Collections:2000 Volume 13

Files in This Item:

File Description SizeFormat
Pliska-13-2000-199-205.pdf1.11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License